MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 3.0/22; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 3.0/22; CORONARY DRUG-ELUTING STENT
Model Number 401756
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/24/2019
Type of Reportable Event Malfunction
Event or Problem Description
An orsiro drug-eluting stent system was chosen to treat a calcified pre-dilated lesion (99 percent stenosis degree) in tortuous om.The device could not cross the lesion.During withdrawal the stent dislodged and was adapted to the vessel wall with another stent.
 
Additional Manufacturer Narrative
12-sep-2019: during an internal audit, it was found that the description from this report was incorrect.Per rep, this device was no cross only, stent was removed and smaller diameter inserted.Updating report.Neither the complaint instrument nor the angiographic material was provided for analysis.Therefore no technical investigation on the subject could be performed.The manufacturing history was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the manufacturing history of the product detailed above did not reveal any non-conformity.The device in question was manufactured according to specifications and successfully passed all inprocess controls as well as the final inspection.Based on the conducted investigations no manufacturing related root cause could be determined.The root cause is most likely related to external factors during the procedure.

Brand Name
ORSIRO (US) 3.0/22
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key8897357
Report Number1028232-2019-03508
Device Sequence Number13535371
Product Code NIQ
UDI-Device Identifier07640130439115
UDI-Public07640130439115
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2020
Device Model Number401756
Device Catalogue NumberSEE MODEL NO.
Device Lot Number10186667
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2019
Supplement Date Received by Manufacturer09/19/2019
Initial Report FDA Received Date08/15/2019
Supplement Report FDA Received Date09/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;